# SDR IPXA0561978

- Difficulty date: August 6, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N52407
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO BAY AFT SHEAR WEB SUPPORT ANGLE ATTACHED TO UNDER SIDE OF WEB IS CORRODED AT BS 1714 LBL 34.5 TO LBL 40 WL 207.     REPLACED SUPPORT ANGLE IAW SRM 51-40-02-0G.
